MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D INTL-MOBILE

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D INTL-MOBILE
Model Number 3DM-SYS-INTLD2D-MOB
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device identifier: (b)(4).
 
Event or Problem Description
It was reported that on (b)(6), 2023 the c-arm was found in a low position while the staff were outside, as if it moved down on its own.The field engineer examined the equipment and found that the footswitch was stuck, the field engineer replaced the footswitch, and the device was tested and performed as expected.The device is working as the manufacturer´s specifications.
 
Additional Manufacturer Narrative
Investigation was completed and: on 12/20/2023, 3dimensions serial number (b)(6), a customer reported to hologic that there was uncommanded c-arm movement.The c-arm allegedly moved to a lower position while the staff was outside.The system displayed a pmc 38:54 ¿stuck switch fault ¿ right foot switch disabled¿ error.There were no health consequences due to the occurrence.The system was able to be used after power-cycling the gantry.The field service engineer (fse) replaced both footswitches (left and right).The 3dimensions then performed normally after the troubleshooting according to the fse.Investigation methods and findings: the replaced part was scrapped on site, so no initial evaluation could be performed.Since the footswitch was scrapped, the investigation is limited.Footswitches were requested from the field for comparable sample collection; however, no samples were received that caused uncommanded motion.Further investigation into root cause is not possible at this time.The probable cause is that the footswitch malfunctioned since the unintended behavior was resolved through replacing the footswitch.The root cause is unknown due to the unreturned part.Based on this investigation, the probable cause is that the footswitch malfunctioned, and the root cause is unknown due to the unreturned part.The risk index remains in zone 1 with a ri of 1.This is considered acceptable risk a capa is not needed at this time as there was no patient or user harm and because the risk is considered low based on the occurrence rate.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: udi: (b)(4), date of manufacture: 12/30/2019, installation date: (b)(6) 2020, closest pm to complaint date: 11/2/2023; complaint date: 12/20/2023; date of part manufacture: unknown ¿ part was not received for investigation.There is no record of previously replaced footswitches on this system, so the dhr was reviewed.Both footswitches (and all four pedals on each) were tested and worked during manufacturing.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D INTL-MOBILE
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key18489054
Report Number1220984-2024-00001
Device Sequence Number15250959
Product Code OTE
UDI-Device Identifier15420045510593
UDI-Public(01)15420045510593(11)191230
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-INTLD2D-MOB
Device Catalogue Number3DM-SYS-INTLD2D-MOB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown